Jonnalagadda, Jagan Mohan. (1397). Matrix Mittag-Leffler functions of fractional nabla calculus. نشریه جغرافیا و برنامه ریزی, 6(2), 128-140.
Jagan Mohan Jonnalagadda. "Matrix Mittag-Leffler functions of fractional nabla calculus". نشریه جغرافیا و برنامه ریزی, 6, 2, 1397, 128-140.
Jonnalagadda, Jagan Mohan. (1397). 'Matrix Mittag-Leffler functions of fractional nabla calculus', نشریه جغرافیا و برنامه ریزی, 6(2), pp. 128-140.
Jonnalagadda, Jagan Mohan. Matrix Mittag-Leffler functions of fractional nabla calculus. نشریه جغرافیا و برنامه ریزی, 1397; 6(2): 128-140.


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.